What are some side effect of comming off of zoloft (sertraline)?

Several. There can be headache, insomnia, nausea, dizzyness, nystagmus "jumpy eyes", flu like symptoms, moodiness, electric shock-like sensations, possible relapse into depression, rarely delirium. It usually startes about 2 days after last dose and can last as long as 2 weeks and sometimes more. The antidote is to go back on the antidepressant.

Related Questions

My vision has become very blurry on zoloft (sertraline). Can't see clearly at a distance. I really just need to know if this side effect go away in time?

Usually. Blurry vision tends to get better and go away. Some patients are more sensitive to specific side effects. Combining zoloft (sertraline) with other medication such as Risperidone may also be a factor. Decision about whether to continue to take a medication should take into consideration both the benefits and side effects. Read more...

I've been on Zoloft (sertraline) 4 4 years now done good but the last few mo im sacttered braind can't fouse or remenber things could this be a side effect?

Scattered. Yes. Long term treatment with a serotonin boosting drug like sertraline (zoloft) can, in some patients cause a frontal lobe type symptom complex where focus, attention and thinking is altered. Talk with your doc about this. Good luck! Read more...

What the Zoloft (sertraline) side effect?

Possible side effect. from Zoloft (sertraline) include: diarrhea, gas, nausea, vomiting, decreased appetite,change in weight, headache, dizziness, tremors, feeling tired or erectile dysfunction. More serious side effects include: seizures, bleeding problems, fever, irregular heart rhythm, hallucination and visual changes. A person who has bipolar disorder may flip from depression into mania or hypomania on Zoloft (sertraline). There is a black. Read more...
Zoloft (sertraline) Sertraline is a selective serotonin reuptake inhibitor type of antidepressant, used to treat depression & anxiety disorders. Some adverse effects include nausea, headaches, irritability & occasionally weight changes. It is advised to be taken with food. Read more...

I'm on Zoloft (sertraline) and my vision has become blurry, will this side effect go away in time?

This is a side . Of the anti-depressant medicines. They decrease accommodation or the eyes ability to focus up-close. Also, these medicines decrease tear production. Resulting dryness can make the vision blurry. Read more...
Usually. Blurry vision tends to get better and go away. Some patients are more sensitive to specific side effects. Combining zoloft (sertraline) with other medication such as Risperidone may also be a factor. Decision about whether to continue to take a medication should take into consideration both the benefits and side effects. Read more...

I am on 100mg Zoloft (sertraline) and have gained a lot of weight over several years. Is this a side effect?

Side effects. Weight gain is a potential side effect for any psychotropic medication. Some agents more pronounced than others. Dietary attentiveness, exercise and review of all meds. Used may decrease this issue. Careful balance is prudent between risks & benefits, and should be reviewed periodically during the course of care. Read more...

I'm on 50mg of Zoloft (sertraline). I'm an arachnophobe and I picked up a spider because I thought it was cute. Is this a normal side effect of the AD?

Wow. Great to hear that you are doing well on the zoloft (sertraline) and with our little multi legged friends. It sounds like the zoloft (sertraline) is in fact helping with your phobia. For best results - combining talking therapy (such as cognitive behavioral therapy) with the meds is encouraged. Read more...

My boyfriend stopped taking Zoloft (sertraline) and since then he ejaculates prematurely, is this a normal side effect?

Yes. Zoloft (sertraline) and other medications like it (ssris) can delay orgasm. Now that the medication has been stopped, this side effect has likely stopped as well. Read more...

I've been on Zoloft (sertraline) 50mg and I find my vision is blurry because of it. Will this side effect go away in time?

See eye doc. See an ophthalmologist for a complete exam. In the mean time, antidepressants can dry out your eyes. Light rays then hit a wet spot and others a dry spot and get bent different directions and vision blurs. So use artificial tears 4-6 times a day until you see the eye doctor. Read more...

I've been on Zoloft (sertraline) for a couple weeks and my vision is blurry. Will this side effect go away, that's all I really need to know?

Usually. Blurry vision tends to get better and go away. Some patients are more sensitive to specific side effects. Combining zoloft (sertraline) with other medication such as Risperidone may also be a factor. Decision about whether to continue to take a medication should take into consideration both the benefits and side effects. Read more...